# SDR O2GA2021112383001

- Difficulty date: November 11, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N830UP
- Make and model: Beech B300
- Aircraft serial: FL941
- Aircraft time: 5,130 hours, 4,367 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, L, O
- Precautionary procedure: A, O

## Discrepancy

DURING FLIGHT THE MFD BLANKED OUT.  SWITCHED SOURCE TO PFD ON REVERSIONARY PANEL PER CHECKLIST. WORKED NORMALLY EXCEPT NOTED THAT BOTH THE TORQUE AND OIL PRESSURE INDICATIONS ON THE RIGHT ENGINE WERE ZERO. ON INITIAL DESCENT, WHEN RETARDING POWER LEVERS, WE NOTED THAT THE GEAR HANDLE LIGHT DID NOT ILLUMINATE AS IT SHOULD WHEN RETARDING LEVERS, THOUGH THE HORN DID WORK NORMALLY. DECLARED AN EMERGENCY AND DIVERTED TO STEWART AIRPORT KSWF. LANDING WAS UNEVENTFUL. MAINTENANCE REPAIRED CHAFFED WIRE FOUND IN SIDEWALL FROM CB101. GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED. MFD, ENGINE TORQUE AND OIL PRESSURE INDICATIONS OPS CHECKS NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
